# SDR SIMA200707101

- Difficulty date: March 10, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 10,308 hours, 8,608 cycles
- Engine: Allsn AE3007A
- Engine time: 1,120 hours, 776 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: C1460093
- Part serial: 2775
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,396 hours, 14,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ONE ANTI-ICE MESSAGE, ATC DIVERSION, EMERGENCY DECLARED FOR LOW FUEL.  REMOVED AND REPLACED ENGINE ONE ANTI-ICE VALVE IAW EMB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
